Skip navigation

Please use this identifier to cite or link to this item:
Title: An alternative equation for polynomial functions
Authors: Boros, Zoltan
Fechner, Włodzimierz
Keywords: Polynomial functions; Alternative equation
Issue Date: 2015
Citation: Aequationes Mathematicae, Vol. 89, no. 1 (2015), s. 17-22
Abstract: In this paper we prove that if a generalized polynomial function f satisfies the condition f(x)f(y) = 0 for all solutions of the equation x2 + y2 = 1, then f is identically equal to 0 .
DOI: 10.1007/s00010-014-0258-6
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Boros_An_alternative_equation_for_polynomial_functions.pdf310,18 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons